# SDR CALA2025080707422

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N17320
- Make and model: Boeing 737-8
- Aircraft serial: 67576
- Aircraft time: 6,493 hours, 2,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Position
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR IS TOUGH TO SEAT IN CLIPS TO DISARM DOOR ADJUSTED DOOR 1R RETAINER CLIPS TO CONFORM WITH DIMENSIONS REF AMM TASK 25-66-01-200-802 FIGURE 602.
